# SDR FDEA200905111610

- Difficulty date: May 11, 2009
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 688
- Aircraft time: 47,802 hours, 16,153 cycles
- System (JASC): 5755 · Spoilers
- Part: Structure
- Condition: Damaged
- Location: Nr 6 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON SPOILER NR 6 BEARING BORE OUT OF LIMIT.  REPAIR PERFORMED BY INSTALLING COUNTERSUNK BUSHINGS IAW RAS/DABRE/7010816/2009 ISS A, APPROVED BY EA 6-5720-129171.
